# SDR ASAA2024091653053

- Difficulty date: September 16, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,857 hours, 21,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Part number: 146A325132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEC 46 LWR LAP SEAM FROM STA 847 TO STA 887 STR 23R HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR ON FUSELAGE SKIN P/N:146A3251-32/ 146A3231-23 AT R/H SEC 46 LWR LAP SEAM FROM STA 847 TO STA 887 STR 23R IAW EA800-53EA-27651 REV 00.
